Takip et
Stefano De Marchi
Stefano De Marchi
Full Professor of Numerical Analysis, Department of Mathematics, University of Padova
unipd.it üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Computing multivariate Fekete and Leja points by numerical linear algebra
L Bos, S De Marchi, A Sommariva, M Vianello
SIAM Journal on Numerical Analysis 48 (5), 1984-1999, 2010
1612010
Bivariate Lagrange interpolation at the Padua points: the generating curve approach
L Bos, M Caliari, S De Marchi, M Vianello, Y Xu
Journal of Approximation Theory 143 (1), 15-25, 2006
1612006
Near-optimal data-independent point locations for radial basis function interpolation
S De Marchi, R Schaback, H Wendland
Advances in Computational Mathematics 23, 317-330, 2005
1572005
Bivariate polynomial interpolation on the square at new nodal sets
M Caliari, S De Marchi, M Vianello
Applied Mathematics and Computation 165 (2), 261-274, 2005
1212005
Stability of kernel-based interpolation
S De Marchi, R Schaback
Advances in Computational Mathematics 32, 155-161, 2010
852010
A new stable basis for radial basis function interpolation
S De Marchi, G Santin
Journal of Computational and Applied Mathematics 253, 1-13, 2013
812013
Bivariate Lagrange interpolation at the Padua points: the ideal theory approach
L Bos, S De Marchi, M Vianello, Y Xu
Numerische Mathematik 108, 43-57, 2007
722007
On the Lebesgue constant of barycentric rational interpolation at equidistant nodes
L Bos, S De Marchi, K Hormann, G Klein
Numerische Mathematik 121, 461-471, 2012
672012
Weakly admissible meshes and discrete extremal sets
L Bos, S De Marchi, A Sommariva, M Vianello
Numerical Mathematics: Theory, methods and applications 4 (1), 1-12, 2011
672011
Padua2DM: fast interpolation and cubature at the Padua points in Matlab/Octave.
M Caliari, S De Marchi, A Sommariva, M Vianello
Numer. Algorithms 56 (1), 45-60, 2011
502011
On Leja sequences: some results and applications
S De Marchi
Applied mathematics and computation 152 (3), 621-647, 2004
492004
On the Lebesgue constant of Berrut’s rational interpolant at equidistant nodes
L Bos, S De Marchi, K Hormann
Journal of Computational and Applied Mathematics 236 (4), 504-510, 2011
482011
Polynomial interpolation via mapped bases without resampling
S De Marchi, F Marchetti, E Perracchione, D Poggiali
Journal of Computational and Applied Mathematics 364, 112347, 2020
422020
Fast and stable rational RBF-based partition of unity interpolation
S De Marchi, A Martínez, E Perracchione
Journal of Computational and Applied Mathematics 349, 331-343, 2019
412019
Bivariate Lagrange interpolation at the Padua points: computational aspects
M Caliari, S De Marchi, M Vianello
Journal of computational and applied mathematics 221 (2), 284-292, 2008
412008
On optimal center locations for radial basis function interpolation: computational aspects
S De Marchi
Rend. Splines Radial Basis Functions and Applications 61 (3), 343-358, 2003
412003
Shape-driven interpolation with discontinuous kernels: Error analysis, edge extraction, and applications in magnetic particle imaging
S De Marchi, W Erb, F Marchetti, E Perracchione, M Rossini
SIAM Journal on Scientific Computing 42 (2), B472-B491, 2020
392020
Jumping with variably scaled discontinuous kernels (VSDKs)
S De Marchi, F Marchetti, E Perracchione
BIT Numerical Mathematics 60, 441-463, 2020
372020
Bounding the Lebesgue constant for Berrut’s rational interpolant at general nodes
L Bos, S De Marchi, K Hormann, J Sidon
Journal of Approximation Theory 169, 7-22, 2013
372013
Partition of unity interpolation using stable kernel-based techniques
R Cavoretto, S De Marchi, A De Rossi, E Perracchione, G Santin
Applied Numerical Mathematics 116, 95-107, 2017
362017
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20